# SDR SWAA2025121849219

- Difficulty date: December 7, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 33,221 hours, 16,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT FWD LENS RETAINER FOUND MISSING.   FOUND AND INSTALLED THE MISSING RT, FWD LENS RETAINER IAW AMM 33-21-00-960-804.
